MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD HAKIM PERITON CATH,120CM; STANDARD CATHETERS

INTEGRA LIFESCIENCES MANSFIELD HAKIM PERITON CATH,120CM; STANDARD CATHETERS
Catalog Number 823045
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Cerebral Ventriculomegaly (2133)
Date of Event 10/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A physician reported a peritoneal catheter (id 823045) was implanted due to secondary normal pressure hydrocephalus (snph) via ventriculoperitoneal (vp) shunt on september 23, 2022, with setting 1.The patient had developed ventricular dilatation.The peritoneal catheter ruptured in the connecting part of the valve, and it was not ligated.The catheter had fallen of in the abdomen.Due to the issue, the catheter was removed and replaced on (b)(6) 2024.The patient recovered.The patient primary disease is subarachnoid hemorrhage.According to information provided, it is unknown if the patient experienced any additional signs and symptoms.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The peritoneal catheter (id 823045) was returned for evaluation.Failure analysis - the catheter was visually inspected, irregular cuts were noted at the tip of catheters.The catheter was irrigated; no occlusion and no leak noted.Root cause analysis - the possible root cause for the issue reported by the customer could be due to improper handling of the device in view of the irregular cuts that were noted at the tip of catheters or could be due to a connection issue with the valve.

Brand Name
HAKIM PERITON CATH,120CM
Common Device Name
STANDARD CATHETERS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20694728
Report Number3013886523-2024-00357
Device Sequence Number6547014
Product Code JXG
UDI-Device Identifier10381780518839
UDI-Public10381780518839
Combination Product (Y/N)N
PMA/510(K) Number
K944222
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number823045
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Supplement Date Received by Manufacturer03/07/2025
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CERTAS VALVE (ID 828804 )
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale